# SDR DXTA2009112503870

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 10,315 hours, 6,498 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENTION - RETRACTED GEAR IAW GO AROUND CHECKLIST. RAN GEAR, WON`T EXTEND CHECKLIST AND PULLED BLOWDOWN HANDLE STILL NO LIGHT PULLED D-RING AND NO LIGHT. DURING DIVERSION LIGHT FLICKERED.  UPON ARRIVAL FOUND NOSE GEAR ACTUATOR DOWN AND LOCKED SWITCH CONNECTOR PLUG NOT LOCKED INPLACE CONNECTOR PLUG WAS BACK OUT. RECONNECTED CONNECTOR PLUG, RESET, BLEW DOWN BOTTLE AND SERVICED GEAR SEVERAL TIMES OPS AND LEAK CKS GOOD ALL IAW MM 32-00-01.
